Does Wegovy (Semaglutide) Cause Insomnia?
No, Wegovy® does not cause insomnia or difficulty sleeping. If after starting the medication you notice that you are having trouble sleeping, there are various reasons why this may be happening. Have you made any changes in your life or habits that could affect sleep, such as increased caffeine or alcohol intake? Are you under increased stress? If there is no clear trigger, be sure to discuss this with your doctor, as there may be other reasons why you are having trouble sleeping. Although Wegovy does not cause insomnia, keep in mind that stimulant weight loss medications, such as Adipex-P® (phentermine), are more likely to cause insomnia, especially if taken later on in the day.
Learn more about how Form doctors prescribe Wegovy to help patients achieve their weight loss goals.
Wegovy is a registered trademark of Novo Nordisk A/S.
Adipex-P is a registered trademark of Teva.
Am I a candidate?
Take our free 3 minute quiz to see if you qualify for FORM.
Lauren Lemieux, MD
FACP, ABOM diplomate
Dr. Lauren Lemieux completed her Internal Medicine residency and fellowship in Clinical Nutrition at UCLA. She is board certified in Internal Medicine and diplomate of the American Board of Obesity Medicine, and as a Physician Nutrition Specialist. She is also a fellow of the American College of Physicians. Dr. Lemieux is passionate about helping her patients reach their health goals using personalized nutrition, lifestyle and weight management strategies.
Schedule a call with a FORM Care Advisor, and get answers to all your questions before signing up.